# SDR ASOA05169

- Difficulty date: February 28, 2005
- Submitted: April 7, 2005
- Operation: Air carrier
- Aircraft: N750EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10161
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: 14806990
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING AN A-CHECK IN BTR, THE THIRD FROM THE FRONT EMERGENCY CEILING LIGHT AS FOUND TO BE INOPERATIVE.  MAINTENANCE FOUND THE CONNECTOR TO THE THIRD FROM THE FRONT EMERGENCY CEILING LIGHT DISCONNECTED AND RECONNECTED IT TO THE LIGHT ASSEMBLY.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
